MAUDE Adverse Event Report: ACON LABORATORIES, INC FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Lot Number COV3090005
Health Effect - Clinical Code Viral Infection (2248)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tested using a covid-19 antigen test from acon laboratories, inc., san diego, ca 92121.The test gave a false negative as compared to a second antigen test.I am strongly positive by binax now and pcr test.

Brand Name
FLOWFLEX COVID-19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC
MDR Report Key18364543
Report NumberMW5149393
Device Sequence Number20727965
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public(01)00682607660261
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Lot NumberCOV3090005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceAsian